EconPapers    
Economics at your fingertips  
 

Excat Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter

B. Campbell and Jean-Marie Dufour ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: ECONOMETRICS (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/1866/2040 (application/pdf)

Related works:
Journal Article: Exact Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter (1997)
Working Paper: Excat Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9407

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-09-16
Handle: RePEc:mtl:montde:9407